# SDR 09082005A

- Difficulty date: September 3, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 31,582 hours, 34,371 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Panel
- Condition: Stuck
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CONTROL TORQUE ON TAKEOFF SWITCH BROKEN, STUCK IN APR MODE.  DEFERRED IN LGA , REMOVED AND REPLACED CTOT PANEL.  OPS CHECK GOOD AND CLEARED MEL'S IN HYA.
